# SDR 07FDEA02940

- Difficulty date: August 16, 2007
- Submitted: August 16, 2007
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 44,523 hours, 19,401 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53811367
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SPOT ON STRINGER P50 RT, C39-40 REPAIR PERFORMED BY BLEND OUT CORROSION TO SMOOTH CONTOUR IAW SRM 51-74-10, APPROVED BY EA 6-5315-106536 AND RAS 052622/004/2007 ISS A.
